Chin. Phys. B
中国物理B  2015, Vol. 24 Issue (8): 080202    DOI: 10.1088/1674-1056/24/8/080202
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
New solutions from nonlocal symmetry of the generalized fifth order KdV equation
刘希忠, 俞军, 任博
Institute of Nonlinear Science, Shaoxing University, Shaoxing 312000, China
New solutions from nonlocal symmetry of the generalized fifth order KdV equation
Liu Xi-Zhong, Yu Jun, Ren Bo
Institute of Nonlinear Science, Shaoxing University, Shaoxing 312000, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn